# SDR SWAA2023051124885

- Difficulty date: April 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT EGPR FWD. DOUBLER AREA; STA. 227.8; STRG. 22R; WL 174; AROUND LOWER HINGE CUTOUT UPPER EDGE.<[01] PER LEADERSHIP REQUEST DUE TO WORKMANSHIP ESCAPES; NEED TO VERIFY THE WORKMANSHIP OF THE REPAIR.;[02] ENTERED IN ERROR DEDICATED WORK STEP CREATED.;[03] REMOVED AND REPLACED EGPR DOUBLER PER DWG. 141A3702;[04] VERIFIED STEP 3
